# SDR ASAA2023012391587

- Difficulty date: January 19, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 26,747 hours, 8,403 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SAT 2 NOT WORKING. FMC SHOWS SAT2 NOT READY/FAIL. SAT 1 STILL WORKING FINE. GROUNDED - YES. PERFORMED SATCOM SYSTEM TEST REF B737-900 AMM 23-15-00. OPS CHECKS GOOD. ORIG SUB DATE: 1/23/2023
